MathSciNet Relay Station
MathSciNet bibliographic data
MR1476342 45L05 (45E10 65D32)
Mastroianni, G.; Monegato, G. Nyström interpolants based on zeros of Laguerre polynomials for some Wiener-Hopf equations. IMA J. Numer. Anal. 17 (1997), no. 4, 621–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement